| Model Number |
3788 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
06/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient lost therapy due to ipg being inoperable.As such, surgical intervention took place wherein the ipg was explanted and replaced to address the issue.Reportedly, therapy was confirmed post op.
Additional Manufacturer Narrative
The reported event for inoperable ipg was confirmed.As received, the ipg was inoperable due to a depleted battery.The battery was recovered and the ipg communicated, charged, and was tested to manufacturing specifications using the autotester.The ipg was functionally tested and passed all testing.A discharge test was conducted, and the remaining battery capacity exceeded the expected requirements, which is a minimum of 24 hours when the device is 10 years old or more.